# SDR SWAA2013120523029

- Difficulty date: November 22, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 57,220 hours, 46,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF THE STRINGER SPLICE CHANNEL CRACKED AT BS 361, STRINGER 15L.  R & R CHANNEL IAW SRM.
